# SDR SWAA2020050442705

- Difficulty date: April 15, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 45,572 hours, 24,172 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

241AF PASSENGER CABIN FLOOR PANEL HAS UPPER SKIN DAMAGE / FABRICATED REPLACEMENT PASSENGER CABIN FLOOR PANEL WITH BMS4-17TY6 LOT # 5085150-1 PER SRM 53-00-50-0I-1 FIG 4; TAGLE 4; SRM 53-00-50-2R-0 TABLE 204 AND BOEING DRW. 144A5810-127. INSTALLED AND CURED INSERTS SL5107A3-410 WITH BMS5-107 LOT # AK9JP5427K PER BAC5085 PARA 8.4.2.1-8.4.2.2
